MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "picc nurse went to insert picc and noticed a human hair inside the packaging.She took a picture of the hair and discarded the kit.".
 
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of refz2042 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of hair in the catheter tray was confirmed; however, the root cause was not identified.The product returned for evaluation was one photograph which depicted a portion of sterile drape.A hair-like fiber appeared visible on the depicted region of drape.No package details were discernible in the photograph.A fiber was visible in the submitted photograph; however, the opened state of the tray prevented determination of source of the fiber and when it was introduced to the drape.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include introduction of foreign material during kit packaging or after the kit was opened.A review of the manufacturing quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacturing and assembly of that product lot.Manufacturing controls are in place to mitigate the occurrence of this type of failure.The report of a hair in the kit has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC PROVENA SOLO 5F TL MAX BARRIER PLUS KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14382836
Report Number3006260740-2022-01740
Device Sequence Number4874902
Product Code LJS
UDI-Device Identifier00801741155222
UDI-Public(01)00801741155222
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1395108D5
Device Lot NumberREFZ2042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown